# SDR HEEA0010209

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Servo
- Part number: 212076005101
- Condition: Damaged
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC SERVO LOCKWASHER BENT AND CRACKED.
